# SDR YENA2023120801559

- Difficulty date: December 5, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 75,054 hours, 27,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1569, CUN-LAX. 'DESCENDING THRU 13,000 ON APPR. TO LOS ANGELES, VERY STRONG 'DIRTY SOCK' SMELL IN COCKPIT PERFORMED FCOM ISOLATION PROCEDURE ON PACK ONE; PERFORMED LEVEL B ECS DECON PER AMM 21-00-00-615-803. NO ODORS DETECTED. A/C OK FOR SERVICE. NO CREW ODOR REPORT FILLED. AP SUSPECT APU BLEED AT FAULT PLACED ON MEL REF L/P 3870098-1.'
